Record number :
1550814
Title of article :
Entire Functions on Banach Spaces with a Separable Dual
Author/Authors :
Carriَn V.، نويسنده , , Humberto D.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
19
From page :
496
To page :
514
Abstract :
Let E and F be complex Banach spaces. We show that if E has a separable dual, then every holomorphic function from E into F which is bounded on weakly compact sets is bounded on bounded sets.
Journal title :
Journal of Functional Analysis
Serial Year :
2002
Link To Document :
بازگشت